You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Dorfman-Type Group Testing for a Modified Binomial Model
Charles G. Pfeifer and Peter Enis
Journal of the American Statistical Association
Vol. 73, No. 363 (Sep., 1978), pp. 588-592
Stable URL: http://www.jstor.org/stable/2286605
Page Count: 5
Preview not available
In this article we introduce a new group-testing model which we refer to as the modified binomial model. This new model, when applicable, not only requires a smaller per unit expected number of tests to identify all units (in a population of dichotomous units) than does the frequently considered binomial model, but also is always preferable to individual testing. We consider optimal Dorfman-type procedures under the modified model and present methods for determining the best choices of group sizes for both finite and infinite population cases. We also offer some new results for the binomial model.
Journal of the American Statistical Association © 1978 American Statistical Association